# SDR UALA2012100305619

- Difficulty date: October 2, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 44,873 hours, 17,234 cycles
- Engine: Iae V2527A5
- Engine time: 33,897 hours, 14,247 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Cracked
- Location: Engine
- Part time: 33,897 hours, 14,247 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED BORESCOPE INSPECTION DUE TO REPORTED 3EA T1 BLADES WITH RADIAL TIP CRACKS AND 1 EA T1 BLADE WITH AXIAL CRACK IN AREA "C" ON CONCAVE SIDE OF BLADES.  REPLACED ENGINE.
